# SDR CALA2000289

- Difficulty date: May 15, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT RH SIDE STA 1446 AT LONGERON 18R FRAME HAS DEEP 1"X1" CHAFE.  INSTALLED ANGLE AND FILLER IAW SRM 51-30-5, 51-30-2, 51-70-5, FIG 1.
